Plane curves of genus p and degree 2p as projections of space curves of the same degree.
Manuscripta mathematica, Tome 71 (1991) no. 3, pp. 361-374
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1991__71_3_155621,
author = {Luisella Caire},
title = {Plane curves of genus p and degree 2p as projections of space curves of the same degree.},
journal = {Manuscripta mathematica},
pages = {361--374},
year = {1991},
volume = {71},
number = {3},
zbl = {0758.14020},
url = {http://geodesic.mathdoc.fr/item/MM2_1991__71_3_155621/}
}
Luisella Caire. Plane curves of genus p and degree 2p as projections of space curves of the same degree.. Manuscripta mathematica, Tome 71 (1991) no. 3, pp. 361-374. http://geodesic.mathdoc.fr/item/MM2_1991__71_3_155621/